# SDR AALA20020443

- Difficulty date: April 5, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FLOORBEAM AT BL33 LEFT AND RIGHT STATION 890 AND STATION 933 HAD CORROSION BLEND FROM TOP SURFACE BEYOND SRM LIMITS.  SEE ATTACHED DRAWINGS.  REQUEST ENG APPROVAL TO SHOT-PEEN, ALODINE, 2 COATS OF PRIMER AND SEAL W/BMS 5-95.  REMOVED CORROSION PER REF 1A1.  ROTO-PEEN BLENDED AREA.  REFINISHED BLENDED AREAS WITH ALODINE AND 2 COATS PRIMER.  FILL BLENDS W/BMS5-95 SEALANT.  (M)
